# SDR GLBA2017060200664

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,833 hours, 47,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Post
- Part number: 12951408917
- Condition: Cracked
- Location: Door Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE BRACKET ASSEMBLY ON THE AFT HANDRAIL POST IS CRACKED.  REMOVED & REPLACED THE AFT HANDRAIL POST ASSEMBLY IAW  AMM 52-10-02. P
